Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18387
Title: Norm estimates of interpolation matrices and their inverses associated with strictly positive definite functions
Authors: Levesley, J
Luo, Z
Sun, X
First Published: 1-Jul-1999
Publisher: AMER MATHEMATICAL SOC
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1999, 127 (7), pp. 2127-2134
DOI Link: 10.1090/S0002-9939-99-04683-3
ISSN: 0002-9939
Links: http://hdl.handle.net/2381/18387
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.